CSN Login
Members Online: 11

You are here

Famara and hair growth

epark's picture
epark
Posts: 339
Joined: Aug 2011

Good evening ladies....hope you are all doing well...

So it's has been just over a year since my last chemo and my hair is coming very,very slow and thin you can still see some of my scalp in certain places .....before cancer I has such thick hair and it use to grow so fast that now seeing it this way can be so depressing ... I have been on Femara so I'm assuming that could be the reason why is coming back the way it is... I was told that Bition is very good vitamin to take so I went today and got some.. Has anyone went through this? I'm hoping that there is light at the end of the tunnel.

Take care ladies and God Bless
Eva

SIROD's picture
SIROD
Posts: 2199
Joined: Jun 2010

Hi,

I am so sorry about your hair. I was on Femara two years before it progressed and I did use it's kissing cousin drug Arimidex for years. I never had a hair problem on either drug.

Suzanne - aka Double Whammy has hair problems. Why not send her an email to see what she recommends?

Best,

Doris

Subscribe to Comments for "Famara and hair growth"